# SDR RRXA98440

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950R
- Make and model: Doug DC-8-63
- Aircraft serial: 45903
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Sheared
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR WOULD NOT RETRACT.  MAINTENANCE FOUND PIN ATTACHING RETRACT CYLINDER TO GEAR WAS SHEARED OFF.
